eduzhai > Applied Sciences > Engineering >

Cefuroxime-Induced Hepatocellular-Cholestatic Hepatitis with Pancytopenia

  • Peter
  • (0) Download
  • 20210310
  • Save

... pages left unread,continue reading

Document pages: 7 pages

Abstract: Drug-induced liver injury is a rare event. We report on a 15-year old girl de-veloping jaundice and a maculopapular rash with pruritus after oral cefuroxime therapy. Liver enzymes as well as total bilirubin and direct bilirubin were elevated. After eliminating other causes of hepatitis, cefuroxime-induced hepatocellular-cholestatic hepatitis with pancytopenia was diagnosed and cefuroxime therapy was stopped. The patient recovered quickly and was discharged without complications. The prognosis of this side-effect of cefuroxime is generally favourable; lethal courses are rare.

Please select stars to rate!

         

0 comments Sign in to leave a comment.

    Data loading, please wait...
×